Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 138, NWS Binghamton, NY

June 9, 2011Sullivan County, New York; 5 counties in Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 9, 2011, 4:26 PM EDT for Sullivan County, New York; 5 counties in Pennsylvania. It was in force for 79 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 4:26 PM EDT (20:26 UTC)
Expired
Jun 9, 2011, 5:45 PM EDT
In force
79 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Sullivan County, NY, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 114 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:35 PM EDTHAIL 1.75Jermyn, PA
Jun 9, 5:00 PM EDTTSTM WND DMGSwoyersville, PAMEDIUM SIZE TREE DOWN ESTIMATED WIND GUST 60 MPH
Jun 9, 5:05 PM EDTHAIL 0.75Wilkes-Barre, PA
Jun 9, 5:30 PM EDTHAIL 0.75Kingston, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 12:06 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 588 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
588 J/kg
Mixed-layer CIN
-266 J/kg
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WUUS51 KBGM 092026
SVRBGM
NYC105-PAC069-079-103-127-131-092145-
/O.NEW.KBGM.SV.W.0138.110609T2026Z-110609T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
426 PM EDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SULLIVAN COUNTY IN CENTRAL NEW YORK...
  LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
  PIKE COUNTY IN NORTHEAST PENNSYLVANIA...
  SOUTHERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
  SOUTHERN WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 545 PM EDT.

* AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF
  WOODBOURNE TO NARROWSBURG TO 17 MILES NORTHWEST OF HUNTINGTON
  MILLS...AND MOVING SOUTHEAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WOODRIDGE AND MONGAUP VALLEY AT 435 PM EDT...
  THOMPSONVILLE AND MONTICELLO AT 440 PM EDT...
  ROCK HILL AND HIGHLAND LAKE AT 445 PM EDT...
  PHILLIPSPORT AND SHOHOLA AT 450 PM EDT...
  HARTWOOD AND GLEN SPEY AT 455 PM EDT...
  WURTSBORO AND HIGHVIEW AT 500 PM EDT...
  SLOCUM AND PENOBSCOT AT 505 PM EDT...
  NESCOPECK AND EAST BERWICK AT 510 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL ONE INCH IN
DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL
LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM MOVE TO SAFE
SHELTER NOW.

&&

LAT...LON 4095 7622 4113 7624 4121 7633 4146 7625
      4164 7520 4186 7446 4175 7456 4159 7436
      4150 7448 4149 7475 4136 7468 4129 7482
      4109 7499 4115 7516 4125 7514 4123 7550
      4112 7563 4109 7576 4100 7574 4090 7602
TIME...MOT...LOC 2026Z 328DEG 26KT 4185 7442 4159 7512
          4132 7648

$$

SLI
1 follow-up statement
516 
WWUS51 KBGM 092123
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
523 PM EDT THU JUN 9 2011

NYC105-PAC131-092133-
/O.CAN.KBGM.SV.W.0138.000000T0000Z-110609T2145Z/
SULLIVAN NY-WYOMING PA-
523 PM EDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WYOMING AND SOUTHERN
SULLIVAN COUNTIES IS CANCELLED...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4093 7613 4095 7621 4097 7622 4113 7624
      4121 7633 4134 7629 4136 7599 4144 7549
      4144 7500 4141 7471 4136 7468 4129 7482
      4109 7499 4115 7516 4125 7514 4123 7550
      4112 7563 4109 7576 4100 7574 4099 7577
TIME...MOT...LOC 2123Z 328DEG 26KT 4141 7457 4132 7489
          4120 7542 4122 7592 4115 7626

$$

PAC069-079-103-127-092145-
/O.CON.KBGM.SV.W.0138.000000T0000Z-110609T2145Z/
LACKAWANNA PA-LUZERNE PA-PIKE PA-WAYNE PA-
523 PM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN WAYNE...PIKE...LUZERNE AND SOUTHERN LACKAWANNA
COUNTIES...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF
MILFORD TO TWIN LAKES TO GOULDSBORO TO LARKSVILLE TO HUNTINGTON
MILLS...MOVING SOUTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SLOCUM...POND HILL AND PENOBSCOT BY 530 PM EDT...
  NESCOPECK...GLEN SUMMIT AND EAST BERWICK BY 535 PM EDT...
  PENN LAKE PARK...FOREST PARK AND TAMIMENT BY 540 PM EDT...
  DRUMS BY 545 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4093 7613 4095 7621 4097 7622 4113 7624
      4121 7633 4134 7629 4136 7599 4144 7549
      4144 7500 4141 7471 4136 7468 4129 7482
      4109 7499 4115 7516 4125 7514 4123 7550
      4112 7563 4109 7576 4100 7574 4099 7577
TIME...MOT...LOC 2123Z 328DEG 26KT 4141 7457 4132 7489
          4120 7542 4122 7592 4115 7626

$$

SLI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 1:36 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 9, 1:36 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
136 PM EDT THU JUN 9 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON...BRINGING
NUMEROUS SHOWERS AND THUNDERSTORMS. THE FRONT WILL BRING COOLER
AND MORE COMFORTABLE CONDITIONS STARTING FRIDAY. ANOTHER LOW
PRESSURE SYSTEM WILL BRING ANOTHER ROUND OF SHOWERS AND STORMS
SATURDAY AFTERNOON INTO SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED AS OF 1215 PM... WW #450 (SVR TSTM) NOW IN EFFECT TIL 00Z
(8 PM)...FOR THE ENTIRE CWA.

LATEST MESO'S SHOW MAX INSTAB NOW ALG AND E OF THE I-81 CORRIDOR
(ML CAPES OF 3000-4000)...WITH DEEPER 0-6 KM SHEAR (30-40 KT)
OVERSPREADING THE AREA FROM W TO E. BOTTOM LN...WITH THE SFC FRNT
/PRE-FRNTL TROUGH FEATURES MOVING IN THIS AFTN (18-21Z)...ALG WITH
SOME HGT FALLS ALOFT...MORE THAN ENOUGH FORCING FOR WELL ORGANIZED
SVR CONVECTION. ENHANCED WORDING WILL CONTINUE TO BE INDICATED.

AGAIN...TEMP/DEW PT/SKY GRIDS TWEAKED IN THE VERY NEAR-TERM.

UPDATED AS OF 850 AM... CONVECTION HAS TEMPORARILY WANED ACROSS
THE REGION THIS MORNING. ALTHOUGH THE AMS CONTINUES TO DESTABILIZE
WITH HEATING (ML CAPES ALREADY 2000-3000 J/KG AT 13Z)...WE'RE IN
BETWEEN UPPER-LVL WAVES...WITH THE MAIN SFC FRONTAL ZN STILL
RUNNING THROUGH ONT/QUE FROM MONTREAL-TORONTO-LONDON. AS THE FRONT
NEARS...AND 500-700 MB HEIGHTS BEGIN TO FALL BY 18Z...STORMS
SHOULD RE-FIRE. THUS...WE'LL PERSIST WITH THE MENTION OF SCTD-NUM
SHRA/TSRA THIS AFTN. GIVEN OVERALL SVR PARAMETERS (STG INSTABILITY
AND SOME DEEP-LAYERED SHEAR)...ENHANCED WORDING WAS ADDED FOR THE
AFTN HRS. CONVECTIVE ACTIVITY SHOULD GRADUALLY WEAKEN/PUSH SEWD BY
LATE IN THE DAY/EARLY IN THE EVE.

TEMP/DEW PT/SKY GRIDS WERE TWEAKED THROUGH 15Z.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
STORMS WILL BE WINDING DOWN AS COOLER SFC AIR SLOWLY MOVES IN FROM
THE NW AND DAYTIME HEATING WANES. SOME SHOWERS WILL REMAIN ACROSS
THE ENTIRE CWA IN THE EVENING THEN END NORTH TO SOUTH STARTING
LATE EVENING. FRIDAY MORNING WILL BE DRY EVERYWHERE BEFORE THE
COLD FRONT TURNS AROUND AND COMES BACK AS A WARM FRONT LATE FRIDAY
AND FRIDAY NIGHT. THE AREA SHOULD BE IN THE WARM SECTOR SATURDAY
PM BEFORE THE COLD FRONT MOVES THROUGH SUNDAY MORNING. GIVEN THIS
THE BEST CHC OF SEVERE DURING THIS PERIOD WILL BE SAT AFTN AND
EVE. A LITTLE MORE SHEAR BUT LESS CAPE COMPARED TO TODAY. MODELS
ARE HAVING PROBLEMS AGREEING ON WHEN THE WEAK SHORT WAVE WILL MOVE
THROUGH BUT FRIDAY OVERNIGHT INTO SAT NIGHT COULD HAVE SHOWERS AND
THUNDERSTORMS AT ANY TIME.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
EXTENDED FORECAST WAS COMPLETED EARLY USING HPC GRIDS AND GUIDANCE
SO WE CAN CONCENTRATE ON SEVERE WEATHER TODAY. LOW PRESSURE SYSTEM
MOVES EAST OF REGION SUNDAY NIGHT BUT LINGERING CHANCES FOR
SHOWERS AND CLOUDS UNDER THE INFLUENCE OF THE UPPER LEVEL LOW NEAR
LAKE ONTARIO. HIGH PRESSURE RIDGES INTO THE REGION BY MONDAY NIGHT
AND TUESDAY. THE NEXT STORM SYSTEM MOVES OUT OF THE MISSISSIPPI
VALLEY TOWARD THE GREAT LAKES WEDNESDAY NIGHT BRINGING MORE
UNSETTLED WEATHER WITH POSSIBLE THUNDERSTORMS BY THURSDAY AFTERNOON.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON INTO EARLY
THIS EVENING WITH NUMEROUS SHOWERS AND THUNDERSTORMS. ISOLATED
LARGE HAIL AND STRONG WINDS ARE POSSIBLE WITH BRIEF IFR
CONDITIONS. CONDITIONS WILL IMPROVE AFTER 00Z WITH DRYER
WEATHER... BUT LINGERING AREAS OF MVFR CIGS AND VSBYS WITH PATCHY
FOG AND LOWER CLOUDS. CONDITIONS WILL IMPROVE TO VFR AT ALL TAF
SITES BY LATE MORNING FRIDAY.

WINDS WILL BE FROM THE SOUTHWEST ACROSS THE SOUTH... AND NORTHWEST
ACROSS THE NORTH... SHIFTING TO NORTHWEST AT ALL TAF SITES BY
EARLY EVENING AFTER THE FRONTAL PASSAGE. SPEEDS WILL AVERAGE 10 TO
20 KTS WITH A FEW HIGHER GUSTS... AND LOCALIZED MUCH HIGHER GUSTS
WITH A BRIEF THUNDERSTORM. NW WINDS WILL DIMINISH TO LESS THAN 10
KTS LATER TONIGHT CONTINUING FRIDAY.

.OUTLOOK...

FRI NGT SAT THRU MON...MVFR POSSIBLE IN SHRA/TSRA.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...TAC
NEAR TERM...MLJ
SHORT TERM...TAC
LONG TERM...BMW
AVIATION...MSE
Hazardous weather outlook, Jun 9, 12:34 PM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1234 PM EDT THU JUN 9 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-101645-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
1234 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA THIS AFTERNOON. DAMAGING WINDS AND LARGE
HAIL COULD DEVELOP WITH ANY STORM.

SHOWERS AND STORMS WILL GRADUALLY END BY EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MJ

In the hours before

Local storm report, Jun 9, 3:31 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
331 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             MONTROSE                41.83N  75.88W
06/09/2011  M1.00 INCH       SUSQUEHANNA        PA   PUBLIC

&&

JML
Local storm report, Jun 9, 3:48 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
348 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     FISHS EDDY              41.97N  75.17W
06/09/2011                   DELAWARE           NY   BROADCAST MEDIA

            POWER LINES DOWN

&&

JML
Local storm report, Jun 9, 4:03 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
403 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     FISHS EDDY              41.97N  75.17W
06/09/2011                   DELAWARE           NY   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN ON COUNTY RTE. 28

&&

BLL
Local storm report, Jun 9, 4:05 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
405 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     HANCOCK                 41.95N  75.28W
06/09/2011                   DELAWARE           NY   FIRE DEPT/RESCUE

            TREES ACROSS RTE. 97 FIVE MILES SOUTH OF HANCOCK

&&

BLL
Local storm report, Jun 9, 4:07 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
407 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND DMG     HANCOCK                 41.95N  75.28W
06/09/2011                   DELAWARE           NY   PUBLIC

            TREES DOWN

&&

JML
Special weather statement, Jun 9, 4:10 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
410 PM EDT THU JUN 9 2011

NYZ056-PAZ039-092100-
BROOME NY-SUSQUEHANNA PA-
410 PM EDT THU JUN 9 2011

...STRONG THUNDERSTORM WILL AFFECT NORTHERN SUSQUEHANNA AND
SOUTHEASTERN BROOME COUNTIES...

* AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL.  THIS STORM
  WAS LOCATED NEAR BRACKNEY...AND MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  KIRKWOOD AT 415 PM EDT...
  HALLSTEAD AND GREAT BEND AT 420 PM EDT...
  HICKORY GROVE AT 425 PM EDT...
  LAKESIDE AT 430 PM EDT...
  SUSQUEHANNA AND LANESBORO AT 435 PM EDT...
  THOMPSON AT 440 PM EDT...
  ARARAT AT 445 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4200 7545 4200 7548 4190 7548 4182 7549
      4188 7598 4206 7596 4205 7544

MSE

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 9:43 PM EDTSevere Thunderstorm WarningBGMOneida62 min
Jun 8, 10:24 PM EDTSevere Thunderstorm WarningBGMChenango, Madison, Otsego36 min
Jun 8, 10:49 PM EDTSpecial Weather StatementBGMOtsego26 min
Jun 8, 10:55 PM EDTSevere Thunderstorm WarningBGMOtsego40 min
Jun 8, 10:57 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego33 min
Jun 8, 11:19 PM EDTSpecial Weather StatementBGMCortland, Seneca56 min
Jun 8, 11:28 PM EDTSevere Thunderstorm WarningBGMDelaware32 min
Jun 8, 11:45 PM EDTSevere Thunderstorm WarningBGMDelaware45 min
Jun 9, 12:16 PM EDTSpecial Weather StatementBGMSeneca29 min
Jun 9, 12:39 PM EDTSpecial Weather StatementBGMOtsego51 min
Jun 9, 12:42 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Otsego63 min
Jun 9, 12:46 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland44 min
Jun 9, 1:00 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga, Tompkins60 min
Jun 9, 1:04 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison, Oneida, Onondaga, Otsego56 min
Jun 9, 1:18 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga, Tompkins57 min
Jun 9, 1:23 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Otsego67 min
Jun 9, 1:34 PM EDTSevere Thunderstorm WarningBGMOtsego45 min
Jun 9, 1:53 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego67 min
Jun 9, 2:09 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga66 min
Jun 9, 2:11 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga64 min
Jun 9, 2:22 PM EDTSpecial Weather StatementBGMOtsego38 min
Jun 9, 2:55 PM EDTSevere Thunderstorm WarningBGMDelaware65 min
Jun 9, 3:01 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware, Sullivan59 min
Jun 9, 3:47 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan88 min
Jun 9, 2:29 PM EDTSpecial Weather StatementBGMBradford46 min
Jun 9, 2:34 PM EDTSpecial Weather StatementBGMBradford56 min
Jun 9, 2:55 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna65 min
Jun 9, 3:28 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming77 min
Jun 9, 4:10 PM EDTSpecial Weather StatementBGMSusquehanna50 min
Jun 9, 5:45 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne45 min
Jun 9, 6:09 PM EDTSpecial Weather StatementBGMLuzerne51 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.